In this paper, the stability robustness of linear discrete-time singular systems with structured parameter perturbations is investigated. A new sufficient criterion is presented for ensuring that the linear discrete-time singular system remains regular, impulse-free, and asymptotically stable under structured parameter perturbations. The presented criterion is proved to be less conservative than the existing one reported recently.
Stability Robustness of Discrete-Time Singular Systems With Structured Parameter Perturbations
- Views Icon Views
- Share Icon Share
- Search Site
Chou, J., Chen, S., and Zheng, L. (September 1, 1999). "Stability Robustness of Discrete-Time Singular Systems With Structured Parameter Perturbations." ASME. J. Dyn. Sys., Meas., Control. September 1999; 121(3): 547–549. https://doi.org/10.1115/1.2802512
Download citation file: